Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Extensions of a property of the heat equation to linear thermoelasticity and other theories


Author: W. A. Day
Journal: Quart. Appl. Math. 40 (1982), 319-330
MSC: Primary 73U05; Secondary 35Q20
DOI: https://doi.org/10.1090/qam/678203
MathSciNet review: 678203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05, 35Q20

Retrieve articles in all journals with MSC: 73U05, 35Q20


Additional Information

DOI: https://doi.org/10.1090/qam/678203
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website